# SDR DALA2018020800785

- Difficulty date: February 8, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 87,711 hours, 12,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 915
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID LAVATORY FLOOR STRUCTURE AT BS 915, RBL 10 , FOUND CORRODED.  REPAIRED IAW SRM 53-00-51.
